# SDR USAA2009032390649

- Difficulty date: March 18, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N605AW
- Make and model: Airbus A320-232
- Aircraft serial: 543
- Aircraft time: 40,356 hours, 15,970 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516317
- Part serial: A8177
- Condition: Low Pressure
- Location: L1 Door
- Part time: 32,522 hours, 12,466 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 655 - PHX - EMERGENCY EGRESS SYSTEM - L1 DOOR SLIDE NEEDS CHANGED, INDICATION IN RED.  MAINTENANCE REMOVED AND REPLACED THE L1 DOOR SLIDE.
